Publication
Title
Stability analysis of Runge-Kutta methods for systems of delay differential equations
Author
Language
English
Source (journal)
IMA journal of numerical analysis. - London, 1981, currens
Publication
London : 1997
ISSN
0272-4979 [print]
1464-3642 [online]
Volume/pages
17:1(1997), p. 17-27
ISI
A1997WD45600003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.09.2017